Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

What do cystic ovarian lesions along with abdominal pain and decreased appetite indicate?

DOCTOR OF THE MONTH - Jan 2018
Jan 2018
User rating for this question
Excellent
Answered by
Practicing since : 1992
Answered : 2065 Questions
Question
I'm a 42 year old post endometrial ablation of 3 years. TV ultrasound showed two cystic areas separated by uterine tissue in lower uterine segment. Cystic ovarian lesions confirmed in both ovaries. Abdominal pain for 2 months, decreased appetite. What can I expect at my first OBGYN apt and what could this possibly be?
Mon, 28 May 2018 in Women's Health
 
 
Answered by Dr. Purushottam Neurgaonkar 43 minutes later
Brief Answer:
MRI, tumor markers, some more information

Detailed Answer:
Hi there, I welcome you to HCM virtual clinic. I have understood your concern and I will suggest you the best possible treatment options for the same.

First of all do not panic.

From your description it appears that you have cysts in both the ovaries. I will suggest you to get MRI scan done. This will help to get more information about the ovarian status.

I would like to know about few things.
Have you got blood tests for ovarian tumor markers done?
If so please let me know about the same.

Along with decreased appetite do you have any other bowel problems? like constipation or loose motions.
Any history of evening rise of fever etc.

Also, please let me know if you are having regular menstrual cycle. Are there any changes in your menstrual pattern?

This information will be useful to help you out in a better way.

Please feel free to communicate with me again.
I hope this answer helps you.
Thanks.
Dr. Purushottam Neurgaonkar
Above answer was peer-reviewed by
 
Follow-up: What do cystic ovarian lesions along with abdominal pain and decreased appetite indicate? 17 minutes later
I no longer bleed due to the endometrial ablation but my PMS symptoms are usually regular at 28 days until Dec which i started spotting at day 20. As for bowel irregularities no change in what I usually have but all GI issues have been ruled out with Endoscopy and colonoscopy dec 14th.
I did have the C-125 done this week and it was not elevated but my sed rate was. I have not had spiking fevers at night but I rarely run a fever every when sick.

They also did a blood HCG this week to rule out fetal demise.

Can you give an further input?
 
 
Answered by Dr. Purushottam Neurgaonkar 13 hours later
Brief Answer:
Good reports. Long acting vitamin B6,Folic acid

Detailed Answer:
Hi there, thanks for appreciating the answer and reverting back.

It is good to know about blood reports that are in normal range, mainly Ca 125, and HCG.These tests are indicative as tumor markers for ovarian cancer.

You can safely go ahead with laparoscopic surgery for ovarian cyst.

For your PMS like symptoms I will suggest you to opt for a healthy diet and regular exercise regimen.
Avoid refined sugars and deep fried foods and bakery products.
Please seek prescription support from your treating doctor for long acting form of vitamin B 6 and Folic acid, for at least 3 months.

Meditate regularly.
Think positive.
Things will be fine in the due course of time.
May God bless you always.

In case of any doubt please feel free to communicate with me again.
If you can spare some time to rate this answer, I will highly appreciate it.
I hope this answer helps you.
Thanks.
Dr. Purushottam Neurgaonkar
Above answer was peer-reviewed by
 
Follow-up: What do cystic ovarian lesions along with abdominal pain and decreased appetite indicate? 2 hours later
Thank you for your response and input. It is greatly appreciated.
 
 
Answered by Dr. Purushottam Neurgaonkar 6 hours later
Brief Answer:
Thanks

Detailed Answer:
Hello, thanks for appreciating the answer.
Please do communicate with me again if needed.

May God bless you with great health.

Thanks.
Dr. Purushottam Neurgaonkar

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor